# SDR UPS02839697

- Difficulty date: September 24, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,  AFT LOWER CARGO STA 1420 LONGERON 22 RT CORRODED AND CRACKED.   CUTOUT DAMAGED AREA OF LONGERON, LOCATED DRILLED, & DEBURRED NEW SECT OF  LONGERON & 2 EA SPLICE FITTING IAW DC8 SRM 53-2-2 FIG 4. ALODINED AND PR IMED IAW DC8 SRM 51-1-8. INSTALLED NEW SECT OF LONG & 2 EA SPLICES I AW DC8 SRM 53-2-2 FIG 4
